# SDR IXXA20211007060

- Difficulty date: September 2, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT.
MAINTENANCE IDENTIFIED 
PROTRUDING DENT, CRACK .250  ON AFT ACCY FUSELAGE SKIN STA 1700 STR 39L. REPAIRED PROTRUDING DENT AT STA 1700 BL0
IAW B767 SRM 53-00-01
